# SDR SIMA200324606

- Difficulty date: August 14, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522367001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LOWER RIGHT SECTION OF FRAME 72 WAS FOUND TO BE CREASED AND DENTED.  REMOVED THE DAMAGED LOWER SECTION OF FRAME 72.  INSTALLED NEW FRAME IAW EMB SRM, SRM 145/1142 REV 22, 51-40-02 AND STANDARD SRM PRACTICES.  (M)
